# SDR AT9900904

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 484 - 502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND A DENT WITH A CREASE AT BS 484-502 LONGERON 28L.  CUT OUT SKIN AND LONGERON SPLICED IN NEW SKIN AND LONGERON AT BS 484-502 LONGERON 28L IAW EO 99-1431, DC9 SRM 53-02 FIG 1B,51-10-04, 51-30-01, 51-30-02, 51-10-05, AND 53-04 FIG 12B.
